Welcome to the Kidney Stones Forum. This is a place to ask your personal questions about kidney stones and receive personal answers from medical experts. You will also find other members who share your interest in the subject of kidney stones.
iv been peeing alot!, 20-30 mins, iv been sick to my stomach, puking , i have the chills. and im not sure if im running a temp, i have no themometer, my backs been aching, and a little blood when i pee but im not sure if its cuz im suppose to be on my period or not because im on birth control that stops it, known as DEPO. iv been very tired and all i wanna do is sleep. i dont have pain when i do to the bathroom but my stomach does hurt through out the day. i also have the chills, iv been very pale, i need help things to do or something because i wont be able to get into the drs office until monday
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.